MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC T2 STRATOSPHERE¿ EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

MEDTRONIC SOFAMOR DANEK USA, INC T2 STRATOSPHERE¿ EXPANDABLE CORPECTOMY SYSTEM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 4369225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility) regarding an event happened during use of reported driver.It was reported that, the ribs on the flexible driver are broken.No patient involved during this event.No further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3: product analysis of part # 4369225 ; lot # rs19c025 visual and optical inspection confirmed the flex tip of the driver has broken due to bend stress overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
T2 STRATOSPHERE¿ EXPANDABLE CORPECTOMY SYSTEM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21187867
Report Number1030489-2025-00264
Device Sequence Number8603236
Product Code MQP
UDI-Device Identifier00763000864767
UDI-Public00763000864767
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4369225
Device Catalogue Number4369225
Device Lot NumberRS19C025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date01/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown